MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Muscle Weakness/Atrophy (1967); Nerve Damage (1979); Neuropathy (1983); Pain (1994); Deformity/ Disfigurement (2360); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2023, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting and explanting surgeon is: dr (b)(6).(b)(6) hospital (b)(6).Block h6: the imdrf patient codes capture the reportable events of: e0123: captures the reportable event of femoral nerve damage.E0126: captures the reportable event of left femoral neuropathy.E2330: captures the reportable event of leg pain, left groin pain, and lower back pain.E1621: captures the reportable event of left lower extremity weakness.E0506: captures the reportable event of vaginal bleeding.E2401: captures the reportable event of pelvic floor dysfunction.E2308: captures the reportable event of disfigurement.The imdrf impact code capture the reportable event of: f1202: captures the reportable event of mobility impairments and left-sided limp.F1905: captures the reportable event of partial device excision.
 
Event or Problem Description
It was reported that the patient had an advantage fit system implanted during a procedure and has since experienced complications, including femoral nerve damage, left femoral neuropathy, mobility impairments, ongoing leg pain, left groin pain, lower back pain, pelvic floor dysfunction, left lower extremity weakness, urge urinary incontinence, stress urinary incontinence, and vaginal bleeding.Furthermore, the patient developed a left-sided limp.As a result, the patient underwent a partial mesh removal surgery.The patient suffered significant pain, unnecessary expense, embarrassment, disfigurement, and harm due to the implanted device.Additionally, the patient claims that she may have to undergo additional surgery and may suffer future damages such as significant pain, severe and debilitating injuries, serious bodily injury, mental and physical pain and suffering, and medical expenses due to the implantation of the device.

Brand Name
ADVANTAGE? SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21938336
Report Number2124215-2025-26172
Device Sequence Number5343471
Product Code OTN
UDI-Device Identifier08714729470274
UDI-Public(01)08714729470274(17)260405(10)31380534
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model NumberM0068502000
Device Catalogue NumberM0068502000
Device Lot Number0031380534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale